Affordable Access

Publisher Website

Finasteride induced Gynecomastia: Case report and Review of the Literature

Authors
Journal
International Journal of Trichology
0974-7753
Publisher
Medknow Publications
Publication Date
Volume
1
Issue
1
Identifiers
DOI: 10.4103/0974-7753.51930
Keywords
  • Brief Communication
Disciplines
  • Medicine

Abstract

Finasteride (1 mg/day) is widely utilized by dermatologists for the treatment of androgenetic alopecia. Although enjoying a relatively good safety profile, several sex-related adverse effects have been reported with this drug. Here we report two cases of gynecomastia, one of them bilateral, caused by Propecia® prescribed for the treatment of androgenetic alopecia. Although relatively rare, physicians should be aware of this side effect and inform their patients when prescribing this medication.

There are no comments yet on this publication. Be the first to share your thoughts.